My 7 year old daughter has facial ticks/excessive blinking and occasional humming. I am starting to wonder if the flu shot has something to do with it. This is the 3rd year in a row where 1 week after she gets the flu shot, she develops facial ticks/excessive blinking and occasional humming. It does go away after about 1-2 months. Is this coincidence (time of year) or flu shot? Has anybody else encountered such behavior after the flu shot?
My son does have Tourette's although we are currently investigating possible PANDAS. This is our 3rd year in a row that vocal tics started right after the flu shot. We were told last year it was just a coincidence but after this year he will not be getting any more flu shots.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.